Write-up: This is in follow-up to report(s) previously submitted on 10/14/2008. Information has been received from a public school registered nurse concerning a 11 year old female who on 03-SEP-2008 was vaccinated with a dose of GARDASIL vaccine (yeast) (unspecified whether the injection was the first or a subsequent injection in the series). After receiving GARDASIL vaccine (yeast), the patient developed hypertension (152/82) and "about a week after receiving GARDASIL vaccine (yeast)", the patient developed headaches. The hypertension was discovered as the reporter monitored the patient''s blood pressure after a complaint of headache. No other symptoms or treatment were reported. On an unknown date, an unspecified blood work was performed (results not provided). The patient''s status at the time of the report was not recovered. The patient sought medical attention at the office. In follow-up, the nurse reported that the vaccine involved in this report was VARIVAX (Merck) and not GARDASIL. This report was previously sent on 14-OCT-2008. This report was previously sent on 14-OCT-2008. Additional information has been requested.